Advanced search
1 file | 489.99 KB

Asymptotic distribution of integers with certain prime factorizations

Hans Vernaeve (UGent) , Jasson Vindas Diaz (UGent) and Andreas Weiermann (UGent)
(2014) JOURNAL OF NUMBER THEORY. 136. p.87-99
Author
Organization
Keywords
Matula numbers, tree enumeration by prime factorization, rooted trees, strong asymptotics for partition problems

Downloads

  • Vernaeve H. Vindas J. Weiermann A. Asymptotic distribution of integers with certain prime factorizations.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 489.99 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Vernaeve, Hans, Jasson Vindas Diaz, and Andreas Weiermann. 2014. “Asymptotic Distribution of Integers with Certain Prime Factorizations.” Journal of Number Theory 136: 87–99.
APA
Vernaeve, H., Vindas Diaz, J., & Weiermann, A. (2014). Asymptotic distribution of integers with certain prime factorizations. JOURNAL OF NUMBER THEORY, 136, 87–99.
Vancouver
1.
Vernaeve H, Vindas Diaz J, Weiermann A. Asymptotic distribution of integers with certain prime factorizations. JOURNAL OF NUMBER THEORY. 2014;136:87–99.
MLA
Vernaeve, Hans, Jasson Vindas Diaz, and Andreas Weiermann. “Asymptotic Distribution of Integers with Certain Prime Factorizations.” JOURNAL OF NUMBER THEORY 136 (2014): 87–99. Print.
@article{4206037,
  author       = {Vernaeve, Hans and Vindas Diaz, Jasson and Weiermann, Andreas},
  issn         = {0022-314X},
  journal      = {JOURNAL OF NUMBER THEORY},
  keyword      = {Matula numbers,tree enumeration by prime factorization,rooted trees,strong asymptotics for partition problems},
  language     = {eng},
  pages        = {87--99},
  title        = {Asymptotic distribution of integers with certain prime factorizations},
  url          = {http://dx.doi.org/10.1016/j.jnt.2013.09.001},
  volume       = {136},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: